Conditions for the Existence of Local Solutions of Set-Valued Differential Equations with Generalized Derivative

  • A. V. Plotnikov
  • N. V. Skripnik Одес. нац. ун-т им. И. И. Мечникова

Abstract

We consider a generalized set-valued differential equation with generalized derivative and prove the theorems on existence and uniqueness of its solution for the cases of interval-valued and set-valued mappings.
Published
25.10.2013
How to Cite
PlotnikovA. V., and SkripnikN. V. “Conditions for the Existence of Local Solutions of Set-Valued Differential Equations With Generalized Derivative”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 10, Oct. 2013, pp. 1350–1362, http://umj.imath.kiev.ua/index.php/umj/article/view/2514.
Section
Research articles